# SDR AALA202501288088

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 67,461 hours, 28,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR AND R4 AISLE EMERGENCY FLASHLIGHTS INOPERATIVE. REMOVE AND REPLACED L4 (AALA202501280773) DOOR AND R4 AISLE  (AALA202501288088) FLASHLIGHT. PER 25-64-00.
